# SDR ASAA0210232

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69372542
- Condition: Cracked
- Location: Ram Air Plenum
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND RAM AIR PLENUM BRACKET AT BODY STATION 565, RIGHT BUTTOCK LINE 50 CRACKED.  REMOVED AND REPLACED BRACKET IWA SRM.
